Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Pretty rational models for Poincaré duality pairs

Hector Cordova Bulens, Pascal Lambrechts and Don Stanley

Algebraic & Geometric Topology 19 (2019) 1–30
Abstract

We prove that a large class of Poincaré duality pairs of spaces admit rational models (in the sense of Sullivan) of a convenient form associated to some Poincaré duality CDGA.

Keywords
Poincaré duality, Sullivan model, commutative differential graded algebra
Mathematical Subject Classification 2010
Primary: 55P62
Secondary: 55M05
References
Publication
Received: 31 May 2015
Revised: 31 October 2017
Accepted: 13 November 2017
Published: 6 February 2019
Authors
Hector Cordova Bulens
IRMP
Université Catholique de Louvain
Louvain-la-Neuve
Belgium
Pascal Lambrechts
IRMP
Université Catholique de Louvain
Louvain-la-Neuve
Belgium
Don Stanley
Department of Mathematics and Statistics
University of Regina
Regina, SK
Canada